# SDR DALA2017020600976

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB ON BILGE AREA  AT AFT CARGO COMPARTMENT FROM BS 1360 TO BS 1380 BETWEEN STRINGER 26R TO STRINGER 27R  . REPLACED THE WEB IAW  SRM 51-40-02 AND DWG 146N5212.
